# SDR ASAA2012122093507

- Difficulty date: December 20, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,259 hours, 5,667 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Pressure Switch
- Part number: QA07995
- Part serial: YY097787F
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 15,626 hours, 5,280 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 1 FUEL FILTER BYPASS LIGHT ILLUMINATED FOR 15 SEC PRIOR TO TAKEOFF ROLL.  LIGHT WENT OUT & STAYED OUT DURING TAXI BACK TO GATE.  ACFT GROUNDED.  BITE CHECK OF CDU SHOWS MESSAGE 73-31071. REMOVED, INSPECTED, & REPLACED NR 1 ENGINE FUEL FILTER IAW MM 73-11-02-000/400-801-F00.  NO CONTAMINATION NOTED.  REF FIM 73-31 TASK 802 FOUND CONNECTOR DP0803 LOOSE AT FUEL DIFFERENTIAL PRESSURE SWITCH.  REMOVED & REPLACED SWITCH IAW MM 73-34-01-000/400-801-F0.  ACCOMPLISHED REPAIR CONFIRMATION IAW FIM 73-31 TASK 802.  TESTED NR 1 ENGINE IAW MM 71-00-00-800-811-F00, TABLE 502, NO FAULTS FOUND.
